MathSciNet Relay Station
MathSciNet bibliographic data
MR1019705 49F22 (58E15)
Giaquinta, Mariano; Modica, Giuseppe; Souček, Jiří The Dirichlet energy of mappings with values into the sphere. Manuscripta Math. 65 (1989), no. 4, 489–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement